Abelian kernels of monoids of order-preserving maps and of some of its extensions

Manuel Delgado, Vítor H. Fernandes

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

We compute the abelian kernels of some monoids of partial transformations. More precisely, the cases of the symmetric inverse monoid, monoids of order-preserving or order-reversing transformations and monoids of orientation-preserving or orientation-reversing transformations are treated.

Original languageEnglish
Pages (from-to)335-356
Number of pages22
JournalSemigroup Forum
Volume68
Issue number3
DOIs
Publication statusPublished - 1 May 2004

Fingerprint Dive into the research topics of 'Abelian kernels of monoids of order-preserving maps and of some of its extensions'. Together they form a unique fingerprint.

  • Cite this